# SDR CALA2011010300001

- Difficulty date: December 26, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 61,399 hours, 16,635 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 755299D
- Part serial: 5484AND8050
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 59,219 hours, 15,780 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSED APPROACH - GO AROUND - / LE SLAT DISAGREE MESSAGE ILLUMINATED WHEN FLAP 1 SELECTED.  FOLLOW QRH PROCEDURES USING ALTERNATE FLAP SELECTOR.  LEFT FLAPS AT 20 ON TAXIING IN.  REMOVED AND REPLACED NR 8 AND NR 9 L/E SLATS ROTARY ACTUATORS.  PERFORMED OPS CHECK AS PER MM 27-81-18-424-019.  REF 4457784 AND 42 75631 FOR WORK PERFORMED.
